MathSciNet Relay Station
MathSciNet bibliographic data
MR955627 81C99 (58F13 81-04)
Bogomolny, E. B. Smoothed wave functions of chaotic quantum systems. Phys. D 31 (1988), no. 2, 169–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement